# SDR DALA2024030503052

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 60,463 hours, 27,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 EMERGENCY EXIT SIGN COVER LOOSE LOCATIONS:604. CORRECTIVE ACTION: RESECURED AS NECESSARY. CHKS GOOD. (0227549)
